# SDR UALA2009060901640

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 71,641 hours, 11,667 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: 57
- Condition: Failed
- Location: Rt Stab Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB TRIM LIGHT AND EICAS DISPLAYED.  ABLE TO ISOLATE WITH THE CUTOUT SWITCHES, TO FAIL WITH THE RT STAB-TRIM AILERON MODULE.  REPLACED RT STAB TRIM-AILERON LOCKOUT MODULE, CHECKS OKAY.
